Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft + 5htp = serotonin syndrome?

Posted by Elizabeth on June 2, 1999, at 12:07:15

In reply to Re: Zoloft + 5htp = serotonin syndrome?, posted by paul on June 2, 1999, at 10:31:00

Basically, don't take cough syrups containing dextromethorphan if you're on SSRIs. This is a double whammie...SSRIs inhibit the metabolism of DXM, and DXM is also serotonergic in some way or other. There have been actual reports of interactions, including some quite severe ones.

I don't know about 5-HTP, although I wouldn't use it myself....




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:5891